# SDR CALA2023071402260

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 73,794 hours, 26,895 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR, HANDLE HOUSING GOUGED (B737-06-3-0004. REF TO PEMCO 14088.0061. REMOVED DOOR LATCH ASSEMBLY IAW B737 AMM 52-31-14. HANDLE HOUSIN P/N NO.103654-1 IAW B737 SRM 51-40-02. LOCATED AND DRILLED G FOUND TO BE OUT OF LIMITS AS PER REF UNITED EC/RA 5232-01071 HOUSING IAW B737 51-40-05 AND 52-31-14. APPLIED PROTECTIVE DISPOSITION 1. REPLACED DAMAGED HOUSING WITH NEW HOUSING P/N NO. COATING IAW B737 SRM 51-20-01. WORK PERFORMED BY V944918, 103654-1 IAW B737 SRM 51-40-02. LOCATED AND DRILLED HOUSING ENTERED BY V927860
